# SDR FDEA201610263696

- Difficulty date: October 26, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 91,809 hours, 29,656 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Inoperative
- Location: Nr 2 Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PUT GEAR DOWN AND RECEIVED A LEVEL 2  ANTI-SKID LT FAILED ALERT.  COMPLIED WITH QRH CHECKLIST PROCEDURE.   ANTI-SKID SYSTEM WHEEL SPEED TRANSDUCERS (OUTPUT TO ANTI-SKID CONTROL UNIT) NR 2 BRAKE INOPERATIVE.
